| Model Number |
53401 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the external pulse generator's (epg) display was blank when it was turned on.Troubleshooting steps were taken to include performing a power cycle and changing to new batteries, however the issue persisted.There was no patient involvement.
Additional Manufacturer Narrative
Product analysis :analysis was able to confirm the customer comment that the external pulse generator's (epg) display was blank when it was turned on as the liquid crystal display (lcd) segments were not working.It was noted that the epg failed the incoming tests for "super cap voltage 10 seconds after battery" and for "all segments of lcd turned on".All found defective parts were replaced and all other identified issues were resolved.The epg then passed all final functional tests.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.